National Changhua University of Education Institutional Repository : Item 987654321/17938
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6498/11670
Visitors : 25675890      Online Users : 76
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Technology > vr > Periodical Articles >  Item 987654321/17938

Please use this identifier to cite or link to this item:

Title: Mathematical Model of a Helical Gear with Asymmetric Involute Teeth and Its Analysis
Authors: Yang, Shyue-Cheng
Contributors: 車輛科技研究所
Keywords: Asymmetric involute teeth;Helical gear
Date: 2005-09
Issue Date: 2014-01-15T04:19:17Z
Publisher: Springer-Verlag
Abstract: This paper describes a simple approach based on the gear theory for deriving a helical gear with asymmetric involute teeth. A helical gear with asymmetric involute teeth can be easily obtained through the envelope theory for the one-parameter family of surfaces. The mathematical models for asymmetric helical gears can be provided by the application of two imaginary rack cutters. The investigation on the undercutting analysis of the asymmetric helical gear is studied based on the developed mathematical model and the method of tooth-profile shifting. Here we provide geometric modeling of the designed asymmetric helical gear meshing when assembly errors are present. Stress analysis for the helical and the cylindrical forms are constructed. To illustrate the effectiveness of the approach, an analytical expression of helical gear with asymmetric involute teeth is given.
Relation: The International Journal of Advanced Manufacturing Technology, 26(5-6): 448-456
Appears in Collections:[vr] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback